advertisement
Question
Posted by: BABY DOLL | 2008/07/25

EXTENDED USE OF FERTOMID

I BEEN OFF D PILL SINCE AUG 2007, FROM DEC 2007 MY DOC
PUT ME ON FERTOMID-3 A DAY FROM D 2ND DAY OF MY PERIOD.
FOR HOW LONG CAN A PERSON TAKE THIS DRUG?
IS IT NOT HARMING MY BODY IN ANYWAY?
I M TTC-BUT NOTHING IS HAPPENING!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Baby Doll

It seems that you have taken a very high dose of Fertomid for the last 6 months with no success. If taken under direct supervision of a doctor, then Fertomid is reasonably safe, however there are side effects of this drug you need to look out for. My suggestion before continuing with more Fertomid is to try and find out as to why you are having difficulty in conceiving. Fertomid would generally only help if you have an ovulation disorder. It is important to know if your fallopian tubes are patent and that the sperm is normal.



Answered by: Dr. Y. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement